# SDR CX7A194J10

- Difficulty date: July 3, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N306CE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- Aircraft time: 23,564 hours, 27,239 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Terminal
- Part number: 1734362450
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT TAILPIPE HOT, WILL NOT TEST.  RECRIMPED TERMINAL RING ON SENSOR IAW SAAB AMM.
